MINNEAPOLIS (WCCO) – A dietary supplement for men and women has been recalled because it contains an ingredient found in Viagra.

Med Man has issued a nationwide recall of the UP2 dietary supplement.

READ MORE: How Do U Of M-Developed Apple Varieties Get Their Names?

FDA analysis found that the substance was tainted with Sildenafil.

Sildenafil is an FDA-approved prescription drug for erectile dysfunction.

READ MORE: Demolition Begins On St. Paul's Midway Shopping Center, Heavily Damaged During Unrest

The ingredient could interact with nitrates found in other prescription drugs. It also can lower blood pressure to dangerous and potentially life threatening levels.

Officials say people with diabetes, high blood pressure, high cholesterol, or heart disease often take nitrates, and they would be most likely to be affected.

MORE NEWS: Cortez Banks Charged In Crystal Knife Attack; Victims Expected To Survive

There aren’t any reported cases of people who were hurt after taking the supplement.